Skip to content

    Announcements

    Attention All WebMD Community Members:

    These message boards are closed to posting. Please head on over to our new WebMD Message Boards to check out and participate in the great conversations taking place: https://messageboards.webmd.com/

    Your new WebMD Message Boards are now open!

    Making the move is as easy as 1-2-3.

    1. Head over to this page: https://messageboards.webmd.com/health-conditions/f/cancer/


    2. Choose the tag from the drop-down menu that clicks most with you (and add it to any posts you create so others can easily find and sort through posts)

    3.Start posting

    Have questions? Email us anytime at CommunityManagement@webmd.net

    ATTENTION FERN!
    avatar
    sadblossom posted:
    Fern,
    I have more information for you on the seroma building under your arm.............It is a FACT that this can/could have been caused from 'overusing' your arm while packing and moving.Any of us who have had node removal are at risk of this at ANY time after we have nodes removed. Even years down the road. Recomendations are that the fluids may move on, on their own in time. If the fluids build up worse then have it checked but many times the fluids will reabsorb on their own. Use your discomfort levels for determination on medical asisstance. Also, after having nodes removed, we should be wearing rubber gloves on the affected arm/hand while using cleaning fluids/cleaners.The chemicals can affect the health of our node/arm system on the affected side.
    So, considering the move you have made, it is not all that unusual for this to happen. Let it rest and give it some time.If it does not improve consult a physician.
    Hope this helps!
    Blessings..........
    Pat~sadblossom


    Helpful Tips

    How to more easily read discussions
    Exchanges provide a more dynamic way to keep up with ongoing discussions. But If you're finding how discussions and responses are ... More
    Was this Helpful?
    28 of 47 found this helpful

    Related Drug Reviews

    • Drug Name User Reviews

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

    For more information, visit the Duke Health Breast Cancer Center